# SDR AALA202205236298

- Difficulty date: May 12, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737
- Aircraft serial: 30078
- Aircraft time: 59,954 hours, 24,851 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE:  LEFT ELEVATOR HAS PUNCTURE 1 INCH DIAMETER 69 INCHES FROM OUTBOARD EDGE AND 5 INCHES FROM TRAILING EDGE. LOCATION: STA 120.3 AND BUTT LINE 69. PERFORMED BONDED REPAIR ON ELEVATOR PER SRM 55-20-01-2R-1.
